Journal article

Convergence rates of derivatives of a family of barycentric rational interpolants

  • Berrut, Jean-Paul Department of Mathematics, University of Fribourg, Switzerland
  • Floater, Michael S. Centre of Mathematics for Applications, Department of Informatics, University of Oslo, Norway
  • Klein, Georges Department of Mathematics, University of Fribourg, Switzerland
    05.05.2011
Published in:
  • Applied Numerical Mathematics. - 2011, vol. 61, no. 9, p. 989-1000
English In polynomial and spline interpolation the k-th derivative of the interpolant, as a function of the mesh size h, typically converges at the rate of O(hd+1−k) as h→0, where d is the degree of the polynomial or spline. In this paper we establish, in the important cases k=1,2, the same convergence rate for a recently proposed family of barycentric rational interpolants based on blending polynomial interpolants of degree d.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301839
Statistics

Document views: 8 File downloads:
  • bary_derivs.pdf: 1